BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2011 Volume 20 >

Please use this identifier to cite or link to this item:

Title: Properties of the Bellman Gamma Distribution
Authors: Veleva, Evelina
Keywords: exact distribution
sample covariance matrix
monotone missing data
Wishart distribution
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 20, No 1, (2011), 221p-232p
Abstract: The Bellman gamma distribution is a matrix variate distribution, which is a generalization of the Wishart distribution. In practice it arises as a distribution of the empirical normal covariance matrix for samples with monotone missing data. The exact distributions of determinants and quotient of determinants of some submatrices of Bellman gamma distributed random matrices are obtained. The method, considered in this paper, gives the possibility to derive the distribution of products and quotient of products of principal minors of a Bellman gamma matrix, and in particular, of a Wishart matrix.
Description: 2000 Mathematics Subject Classification: 62H10.
ISSN: 0204-9805
Appears in Collections:2011 Volume 20

Files in This Item:

File Description SizeFormat
Pliska-20-2011-221-232.pdf1.11 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License